| Model Number |
IBALANCE TKA, SMALL IMPACTOR |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via sems that a ar-613-98 ibalance tka broke in half.This occurred during a tka while the surgeon was putting in a trial poly, the small impactor broke in half.No fragments fell into the patient.Another impactor was used to finish the case, and there was no patient effect reported.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.